# SDR SWAA2021040726091

- Difficulty date: October 27, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL 120BF HAS CORROSION AROUND EDGES ALSO MISALIGNED HOLES ON ONE SIDE / EVALUATED CORROSION AS OUT OF LIMITS DAMAGE GREATER THAN 20' IAW SRM SRM 53-00-53-1A-1 FIGURE 102. VERIFIED NEW MATERIAL AS 2024 T3 0.071' ATAG# GO6775 IAW AMM 25-52-01-201-801 & DWG 453A1610 REV I. FABRICATED NEW FWD PIT FLOOR PANEL 120BF; AND APPLIED ALODINE AND PRIMER IAW AMM 25-52-01-201-801; SRM 51-40-05-0G-0; AND DWG 453A1610 REV T
